Home Current issue Archives Editorial staff For Authors For Reviewers For Sponsors Contact

Vol 23. no 1
March 2018

Immune-related adverse reactions as a result of therapy with check-point inhibitors (summary)
Joanna Makowska, Anna Lewandowska-Polak
Check-point inhibitors are becoming a chance for patients with neoplasmatic disorders. The inhibitors of PD-1/PD1L and CTLA4 pathway are used in treatment of such neoplasmatic disorders as melanoma or lung cancer. Unfortunately interference with signaling between antigen presenting cells and T-Lymphocytes can lead to deregulation of immune system, loss of autotolerance and results in occurence of autoimmune diseases symptoms. Immune-related adverse drug reactions affects even 25% of treated patients and in 6% the observed reactions are severe. The most common clinical manifestation of these reactions include cutaneous symptoms, endocrine disturbances, complaints from gastrointestinal and respiratory systems and renal involvement as well. In the recent years it is reported that also “rheumatologic symptoms” like arthritis, polymyalgia or sicca symptoms are often observed in patients treated with check-point inhibitors. The aim of the article is to present the current knowledge on pathogenesis, clinical pattern, prevalence and treatment of immune-related adverse drug reactions evoked by check-point inhibitors.
Keywords: drug hypersensitivity, adverse drug reactions, check point inhibitors, rheumatoid arthritis, polymyalgia, Sjögren syndrome
Home Current Issue Archves Editorial Staff For Authors For Reviewers For Sponsors Contact